# SDR ANCF2015082201

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N975AV
- Make and model: Airbus A330-243
- Aircraft serial: 1279
- Aircraft time: 1,482,564 hours, 3,640 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE THRUST LOSS ABNORMAL BLEED OR PACK.  IAW AMM 21-51-51-PB 401 FLOW CONTROL VLV WAS REPLACED PN 964A0000-05, SN OFF S02454 & SN ON S00884.
